MAUDE Adverse Event Report: MENTOR TEXAS MEMORYGEL ENHANCE SUHE 930; SILICONE GEL-FILLED, INTERNAL, NON-INFLATABLE, BREAST PROTHESIS

MENTOR TEXAS MEMORYGEL ENHANCE SUHE 930; SILICONE GEL-FILLED, INTERNAL, NON-INFLATABLE, BREAST PROTHESIS
Catalog Number SUHE930
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: damaged packaging.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
A shipment of mentor memorygel enhance (suhe) 930 cc implants included one package that arrived crushed with a puncture and a visibly damaged device; consequently, the customer did not use the implant.
 
Additional Manufacturer Narrative
Devices' photo evaluation completed on april 01, 2026: upon visual evaluation of the images provided in the complaint, the shipping packaging, the wrap of the packaging box, the packaging box, and outer thermoform are observed damaged.However, it is not possible to confirm is the inner thermoform is damaged.Furthermore, a manufacturing record was investigated and there is no evidence that the damage occurred during manufacturing process, therefore, the product could have been damaged during the shipping process.As the product involved in this complaint was not received, the device could not be analyzed according to our procedures.Mentor also performed a manufacturing record evaluation related to the reported complaint for the finished device lot number.No manufacturing non-conformances were identified as part of this evaluation.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: no corrective and preventive action (capa) is required now.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
The manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
MEMORYGEL ENHANCE SUHE 930
Common Device Name
SILICONE GEL-FILLED, INTERNAL, NON-INFLATABLE, BREAST PROTHESIS
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key24582456
Report Number1645337-2026-02773
Device Sequence Number9121094
Product Code FTR
UDI-Device Identifier10081317031106
UDI-Public(01)10081317031106(17)300610(10)2088783
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSUHE930
Device Lot Number2088783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/30/2026
04/01/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/01/2026
04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown